# SDR USAA2012030500007

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 8,269 hours, 3,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR0318
- Condition: Low Pressure
- Location: R2 Door
- Part time: 8,269 hours, 3,105 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SAYS DOOR PRESSURE NEEDS TO BE CHECKED ON DOOR R2.  ACCOMPLISHED SERVICING OF THE R2 DOOR DAMPER PER AMM 52-22-00-614-002.  OPS CHECKED GOOD.
